Comments on "Validity of the measured equation of invariance" - Author's reply

Authors
Citation
Ys. Xu et Hm. Chen, Comments on "Validity of the measured equation of invariance" - Author's reply, IEEE ANTENN, 49(8), 2001, pp. 1242-1243
Citations number
2
Language
INGLESE
art.tipo
Letter
Categorie Soggetti
Information Tecnology & Communication Systems
Journal title
IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION
ISSN journal
0018-926X → ACNP
Volume
49
Issue
8
Year of publication
2001
Pages
1242 - 1243
Database
ISI
SICI code
0018-926X(200108)49:8<1242:CO"OTM>2.0.ZU;2-#